UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Asymptotic Linear Spectral Statistics for Spiked Hermitian Random Matrices Journal article
Journal of Statistical Physics, 2015,Volume: 160,Issue: 1,Page: 120-150
Authors:  Damien Passemier;  Matthew R. McKay;  Yang Chen
Favorite  |  View/Download:3/0  |  Submit date:2019/02/12
F-matrix  High-dimensional Statistics  Hypothesis Testing  Mimo Systems  Random Matrix Theory  Spiked Population Model  Wishart Ensembles  
Hypergeometric functions of matrix arguments and linear statistics of multi-spiked Hermitian matrix models Journal article
Journal of Multivariate Analysis, 2015,Volume: 139,Page: 124-146
Authors:  Damien Passemier;  Matthew R. McKay;  Yang Chen
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
F-matrix  High-dimensional Statistics  Hypergeometric Function  Random Matrix Theory  Spiked Population Model  Wishart Ensembles